# SDR 98ZZZX489

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9923T
- Make and model: Cessna 182D
- Aircraft serial: 18253023
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bearing Block
- Part number: 1512122
- Condition: Corroded
- Location: Lt/Rt Wing
- Part time: 4,697 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING BOTH WINGS TO INSTALL MONARCH PLASTIC FUEL TANKS, THE REAR SPAR INBOARD ATTACH BLOCKS, LEFT AND RIGHT, WERE FOUND TO HAVE INTERGRANULAR CORROSION IN THE INBOARD SLOT AREA ABOVE THE LARGE BOLT HOLES.  CORROSION AREA ABOUT .50 INCH WIDE BY .1250 INCH DEEP FROM TOP OF BLOCK TO BIG BOLT HOLE ON INBOARD FACE OF SLOT.  THIS AREA IS IMPOSSIBLE TO INSPECT VISUALLY WITHOUT REMOVING THE WINGS.
